# SDR CALA2024083002326

- Difficulty date: August 25, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 60,854 hours, 17,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 143N515844
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM ZONE 120 / CLOSE UPPER CABIN FLOOR SUPPORT STRAP IS BROKE IN FLC AT STA 560 CEILING REPAIRED UPPER CABIN FLOOR SUPPORT STRAP IN FLC AT STA 560 IAW B 757-300 SRM 51-00-57-212-13 REPAIR 13.
